An initial-boundary value problem for nonlinear parabolic equations modelling surfactant diffusions is investigated. The boundary conditions are of nonlinear adsorptive types, and the initial value has a single point jump. We study the well-posedness of the problem, the convergence of a numerical scheme, and the regularity as well as quantitative behaviour of solutions.
& Zhao, J.
(2000). A Nonlinear Parabolic Equation Modelling Surfactant Diffusion. European Journal of Applied Mathematics, 11 (4), 413-432.